# SDR AALA20130718001

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- Aircraft time: 66,023 hours, 23,143 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CONTROLLED BY MODULE M10799 WOULD NOT ILLUMINATE.  FOUND CONNECTOR TO POWER SUPPLY LOOSE.  TIGHTENED 2 MOUNTING SCREWS.  OPERATIONS CHECKED NORMAL.
